Access content directly

Paul Dorbec





Weighted codes in Lee metric

Paul Dorbec , Sylvain Gravier , Iiro Honkala , Michel Mollard
Designs, Codes and Cryptography, 2009, 52 (2), pp.209-218
Journal articles hal-00414508v1

Power domination in product graphs

Paul Dorbec , Sandi Klavzar , Michel Mollard , Simon Spacapan
SIAM Journal on Discrete Mathematics, 2008, 22 (2), pp.554-567
Journal articles hal-00414504v1

Hamming polynomials and their partial derivatives

Bostjan Bresar , Paul Dorbec , Sandi Klavzar , Michel Mollard
European Journal of Combinatorics, 2007, 28 (4), pp.1156-1162
Journal articles hal-00414499v1

Perfect codes in Cartesian products of 2-paths and infinite paths

Paul Dorbec , Michel Mollard
The Electronic Journal of Combinatorics, 2006, 12, pp.#65
Journal articles hal-00412652v1